# SDR DALA1304630612

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 84,196 hours, 41,351 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 43, EMERGENCY LIGHT INOPERATIVE, FOUND BAD CONNECTOR UNDER SEAT.  REPLACED WIRE HARNESS UNDER SEAT IAW AMM 33-51.  OPS CHECKED GOOD.
